Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Northern Indiana

August 5, 2008Cass County, Miami County, White County, Indiana

NWS Northern Indiana issued this flash flood warning at Aug 5, 2008, 5:57 AM EDT for Cass County, Miami County, White County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2008, 5:57 AM EDT (09:57 UTC)
Expired
Aug 5, 2008, 10:30 AM EDT
In force
5 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IN, Miami County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 104 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7429 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
3.9
Supercell composite
20.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIWX 050957
FFWIWX
INC017-103-181-051430-
/O.NEW.KIWX.FF.W.0023.080805T0957Z-080805T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
557 AM EDT TUE AUG 5 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CASS COUNTY IN NORTH CENTRAL INDIANA
  SOUTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA
  WHITE COUNTY IN NORTHWEST INDIANA

* UNTIL 1030 AM EDT

* AT 450 AM CDT/550 AM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING
  FROM 13 MILES NORTHWEST OF LEE TO 6 MILES NORTHEAST OF HEADLEE...OR
  ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF RENSSELAER TO 7
  MILES SOUTH OF WINAMAC...MOVING SOUTHEAST AT 25 MPH.

* THUNDERSTORMS PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
  MONTICELLO...
  PERU AND LOGANSPORT...
  GRISSOM AFB...
  ROYAL CENTER...
  MONON...
  WALTON AND BUNKER HILL...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY IN THE 
WARNED AREA THOUGH 7 AM EDT. DOPPLER RADAR ESTIMATES WIDESPREAD 2 TO 
4 INCH RAIN AMOUNTS HAD FALLEN IN THE WARNED AREA SINCE LAST EVENING.
ADDITIONAL STORMS DEVELOPING UPSTREAM ACROSS NORTHERN ILLINOIS WILL 
ARRIVE INTO THIS SAME AREA AFTER 7 AM EDT WITH ADDITIONAL HEAVY RAIN 
LIKELY. ISOLATED LOCAL TOTAL RAINFALL AMOUNTS UP TO 6 INCHES ARE 
POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE SIGNIFICANT FLOODING 
OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT CROSS FLOODED ROADWAYS.

LAT...LON 4085 8699 4092 8699 4092 8628 4059 8586
      4058 8638 4070 8639 4070 8652 4074 8653
      4074 8674 4072 8677 4058 8678 4085 8711

$$
2 follow-up statements
000 
WGUS73 KIWX 051151
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
751 AM EDT TUE AUG 5 2008

INC017-103-181-051430-
/O.CON.KIWX.FF.W.0023.000000T0000Z-080805T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI IN-CASS IN-WHITE IN-
751 AM EDT TUE AUG 5 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR CASS
AND SOUTHERN MIAMI COUNTIES IN NORTH CENTRAL INDIANA...AND WHITE
COUNTY IN NORTHWEST INDIANA...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MONON...CHALMERS...REYNOLDS...MONTICELLO...NORWAY...INDIANA 
BEACH...SITKA...BUFFALO...IDAVILLE...BURNETTSVILLE...LAKE 
CICOTT...ROYAL...CLYMERS...DUNKIRK...CORNER...LOGANSPORT...DEACON...
METEA...ADAMSBORO...WALTON...TWELVE MILE...ONWARD...NEW 
WAVERLY...HOOVER...GRISSOM AFB...NEAD...WELLS...BUNKER 
HILL...PERU...AND AMBOY.

ANOTHER COMPLEX OF THUNDERSTORMS WILL PUSH THROUGH THE WARNED AREA 
THIS MORNING...BRINING ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE 
INCH...THIS IS IN ADDITION TO THE 3 TO 5 INCHES THAT HAVE ALREADY 
FALLEN OVERNIGHT.

TURN AROUND IF FLOODED ROADWAYS ARE ENCOUNTERED. DO NOT DRIVE YOUR 
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER 
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO 
HIGHER GROUND.

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4085 8699 4092 8699 4092 8628 4059 8586
      4058 8638 4070 8639 4070 8652 4074 8653
      4074 8674 4072 8677 4058 8678 4085 8711

$$

JC
000 
WGUS73 KIWX 051422
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EDT TUE AUG 5 2008

INC017-103-181-051430-
/O.EXP.KIWX.FF.W.0023.000000T0000Z-080805T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI IN-CASS IN-WHITE IN-
1022 AM EDT TUE AUG 5 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM EDT/930 AM CDT/ FOR
CASS AND SOUTHERN MIAMI COUNTIES IN NORTH CENTRAL INDIANA...AND WHITE
COUNTY IN NORTHWEST INDIANA...

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4085 8699 4092 8699 4092 8628 4059 8586
      4058 8638 4070 8639 4070 8652 4074 8653
      4074 8674 4072 8677 4058 8678 4085 8711

$$

JC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 5:09 AM EDT, 48 minutes earlier.

Area forecast discussion, Aug 5, 5:09 AM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 AM EDT TUE AUG 5 2008

.SHORT TERM...
TODAY THROUGH WEDNESDAY NIGHT. PRIMARY FOCUS ON PRE-FIRST
PD/ONGOING CONVECTION THAT CONTS TO EXHIBIT FAVORABLE REGENERATIVE
NORTH UPSTREAM INTO CHICAGOLAND INVOF CONVERGENT 925MB FLOW
IMPINGING UPON STILL QUITE UNSTABLE AIRMASS ACRS NCNTRL IL WITH
MLCAPES AT 08 UTC 2000-3500 J/KG. ADDITIONAL CONVECTIVE COMPLEX
CROSSING MS RVR ATTM SHOULD BEGIN TO FAVOR A SLWLY INCRSG SRLY
COMPONENT...FOLLOWING INSTABILITY AND LWR LFC AXIS. SFC FNTL AXIS
REMAINS NORTHWEST OF CWA...EXTNDG FM ERN WI TO NRN MO INTO ERN KS
SFC LOW. KS SFC REFLECTION BEGINNING TO SHOW INCREASE WITH AID OF
SHORTWAVE RIDING NRN RIDGE AXIS AND STRONGER VIGOROUS ENERGY
SHARPENING 5H LONGWAVE TROF EXTNDG FM WRN HUDSON BAY INTO NRN
PLNS. DEEP STRATOSPHERIC INTRUSION DROPPING ESE THROUGH TROF AXIS
WL SERVE TO BACK SFC-925MB FLOW SLIGHTLY ACRS SRN CWA BY MIDDAY
AS 5H JET STREAK INCRS TO 60-65 KTS DIVING ESE FM SD TO SRN LK MI
BY 21 UTC. NAM PLAN VIEW AND MODIFIED NAM SNDGS YIELD 3500-4200
J/KG BY MIDDAY ACRS SRN CWA. HIGH THETA-E POOLED ALONG E-W AXIS
ACRS SRN CWA/WITH EXTREME LOW LEVEL MOISTURE 1000-900MB LYR OF
18-20G/KG...QUITE LOW LFC. 0-6KM LAYER BULK SHEAR VALUES 30-35
KTS. HIGH MODEL DAPE OF 1000-1500 J/KG NOTED WITH MID LVL DRY AIR
INTRUSION...ALL POINTING TO POTNL DAMAGING WINDS WITH STRONGER SCT
STORMS...LARGELY CONDITIONAL ON SUFFICIENT DESTABILIZATION.

DEEPENING NW-NRLY FLOW BEHIND FNT WL BRING DRYING TREND SQUASHING
POTENTIAL ENERGY BY EVENING. SOME CONCERN FOR BR/FG POTNL ESPCLY
SRN CWA WHERE XOVER TEMPS TO REMAIN HIGH...WL ALLOW FURTHER
ASSESSMENT BEFORE ADDING.

&&

.LONG TERM...
WILL HOLD THE LINE W/CURRENT FCST ALTHOUGH ERN TROUGH DVLPMNT CONTS
FURTHER EWD AS A WHOLE AND CERTAINLY NOT AS INTENSE COMPARED TO SOME
PREV INDIVIDUAL MODEL PROGS. THIS SUGGESTS A LESS INTENSE AND
SHORTER DURATION COOL SURGE SAT-SUN AND MUCH QUICKER REBOUND EARLY
NXT WEEK WHICH IN ITSELF CAUSES MANY PROBS ESP W/RTNG FNTL BNDRY AND
DEEP MSTR PLUME ACRS THE PLAINS. BEST RECOURSE AT THIS POINT IS TO
AWAIT 12Z GUIDANCE FOR MORE DEFINITIVE DETERMINISTIC SOLUTION BFR
MAKING SIG WHOLESALE CHGS IN LTR DY6-8 PORTION OF FCST.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...HOLSTEN
AVIATION...CHAMBERLAIN
Hazardous weather outlook, Aug 4, 9:14 PM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 PM EDT MON AUG 4 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-060115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
914 PM EDT MON AUG 4 2008 /814 PM CDT MON AUG 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

...THREAT FOR WIDESPREAD WIND DAMAGE IN AREAS...

A LINE OF SEVERE THUNDERSTORMS WILL RACE EAST OUT OF NORTHERN
ILLINOIS INTO WESTERN INDIANA AND FAR SOUTHWESTERN LOWER MICHIGAN
THIS EVENING AND CONTINUE EAST OVERNIGHT. WINDS IN EXCESS OF 60
MPH ARE POSSIBLE ANYWHERE ALONG THE LINE. HOWEVER...AN ENHANCED
THREAT FOR WINDS IN EXCESS OF 80 MPH WILL EXIST IN A NARROW
CORRIDOR. IN ADDITION...LOCALLY HEAVY RAIN WILL ACCOMPANY THIS
LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT ALONG THE LEADING
EDGE OF THIS LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE TUESDAY. PRIMARY
THREATS INCLUDE DAMAGING WINDS AND ISOLATED LARGE HAIL ESPECIALLY
IN THE AFTERNOON.

THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE
MICHIGAN SHORELINE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOW BE UNDERWAY FOR WESTERN PARTS OF THE
FORECAST AREA WITH ACTIVATION LIKELY IN EASTERN AREAS OVERNIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-060115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
914 PM EDT MON AUG 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS FAR SOUTHEASTERN
LAKE MICHIGAN THIS EVENING...BRINGING WITH IT WIND IN EXCESS OF 60
KTS...HIGH WAVES AND FREQUENT LIGHTNING. CONDITIONS WILL ALSO BE
FAVORABLE FOR SEICHES LATE TONIGHT IN THE WAKE OF THIS LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE
MICHIGAN SHORELINE ON TUESDAY.

ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE TUESDAY. WINDS AND
WAVES WILL BE HIGHER NEAR ANY THUNDERSTORMS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Aug 5, 1:12 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
112 AM EDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     ST. JOSEPH              42.10N  86.49W
08/04/2008                   BERRIEN            MI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN TOWN

&&

EVENT NUMBER IWX0801798

BJS
Local storm report, Aug 5, 1:24 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
124 AM EDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     KNOX                    41.29N  86.62W
08/04/2008                   STARKE             IN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE COUNTY

&&

EVENT NUMBER IWX0801800

BJS
Local storm report, Aug 5, 1:32 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
132 AM EDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND DMG     PLYMOUTH                41.35N  86.31W
08/04/2008                   MARSHALL           IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE COUNTY

&&

EVENT NUMBER IWX0801801

BJS
Local storm report, Aug 5, 1:55 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 AM EDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1110 PM     LIGHTNING        ROCHESTER               41.06N  86.20W
08/04/2008                   FULTON             IN   LAW ENFORCEMENT

            POWER OUTAGES IN THE ROCHESTER AREA

&&

EVENT NUMBER IWX0801802

LMK
Local storm report, Aug 5, 2:03 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
203 AM EDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     WARSAW                  41.24N  85.85W
08/04/2008                   KOSCIUSKO          IN   LAW ENFORCEMENT

            TREE LIMBS AND POWER LINES DOWN IN KOSCIUSKO COUNTY

&&

EVENT NUMBER IWX0801803

LMK
Local storm report, Aug 5, 2:08 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 AM EDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HEAVY RAIN       2 SW LA PORTE           41.59N  86.74W
08/05/2008  M0.41 INCH       LA PORTE           IN   COCORAHS

            0.41 INCHES IN THE PAST 15 MINUTES

&&

EVENT NUMBER IWX0801804

LMK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 9:16 PM EDTSpecial Marine WarningIWX119 min
Aug 4, 9:37 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Pulaski, Saint Joseph, Starke, White68 min
Aug 4, 9:48 PM EDTTornado WarningIWXLaPorte, Starke42 min
Aug 4, 10:06 PM EDTTornado WarningIWXLaPorte, Saint Joseph54 min
Aug 4, 10:14 PM EDTSevere Thunderstorm WarningIWXCass, Elkhart, Fulton, Kosciusko, LaGrange, Marshall and 7 more61 min
Aug 4, 10:17 PM EDTTornado WarningIWXFulton, LaPorte, Marshall, Starke58 min
Aug 4, 10:38 PM EDTSevere Thunderstorm WarningIWXWhite39 min
Aug 4, 10:43 PM EDTTornado WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph45 min
Aug 4, 10:59 PM EDTTornado WarningIWXFulton, Kosciusko, Miami, Wabash47 min
Aug 5, 1:06 AM EDTSpecial Marine WarningIWX54 min
Aug 5, 1:12 AM EDTSevere Thunderstorm WarningIWXLaPorte, Starke63 min
Aug 5, 1:32 AM EDTAreal Flood AdvisoryIWXFulton, LaPorte, Marshall, Pulaski, Starke118 min
Aug 5, 3:51 AM EDTAreal Flood AdvisoryIWXCass, Fulton, LaPorte, Miami, Pulaski, Starke and 1 more114 min
Aug 5, 4:34 AM EDTFlash Flood WarningIWXLaPorte, Starke6 hr
Aug 5, 5:28 AM EDTFlash Flood WarningIWXFulton, Pulaski3 hr
Aug 5, 11:22 AM EDTRiver Flood WatchIWXCarroll, White27 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.